# SDR 96ZZZX5147

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston Tube
- Condition: Disconnected
- Location: Nlg Strut
- Part time: 1,036 hours
- Component: 62420106
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR PISTON-TUBE DISCONNECTED FROM UPPER BARREL.  LOCKING ASSY, PN 6242124-1, BACKED OFF FROM PISTON TUBE, PN 6242122-2.  THE AFT TORQUE LINK WAS THE ONLY THING WHICH PREVENTED THE PISTON TUBE, WHEEL FORK, AND NOSE WHEEL FROM SEPARATING FROM AIRCRAFT.  LOCKING ASSY, PN 6242124-1, IS SECURED TO PISTON ASSY, PN 6242122-2, WITH 150 INCH/POUNDS OF TORQUE AND LOCTITE 609.  NO  MEANS OF SAFETYING.  TORQUE LINKS WERE ALSO BENT AND HAD TO BE REPLACED.
